Altmetric

Probability density in the complex plane

File Description SizeFormat 
0912.4659v2.pdfAccepted version2.5 MBAdobe PDFView/Open
Title: Probability density in the complex plane
Authors: Bender, CM
Hook, DW
Meisinger, PN
Wang, Q-H
Item Type: Journal Article
Issue Date: 1-Nov-2010
URI: http://hdl.handle.net/10044/1/12903
DOI: http://dx.doi.org/10.1016/j.aop.2010.02.011
ISSN: 0003-4916
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page: 2332
End Page: 2362
Journal / Book Title: ANNALS OF PHYSICS
Volume: 325
Issue: 11
Copyright Statement: 2010 Elsevier Inc. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Annals of Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ANNALS OF PHYSICS, Vol.: 325, Issue: 11, (2010) DOI: 10.1016/j.aop.2010.02.011
Publication Status: Published
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx